# SDR FDEA200912284536

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP OTBD HINGE/ ACTUATOR HOLE INBD BORE CORRODED.  LT WING OTBD FLAP OTBD HINGE/ ACTUATOR HOLE INBD BORE REWORKED IAW EA NR 1-5750-132307. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
